# SDR CALA2024122603166

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N77579
- Make and model: Boeing 737-9
- Aircraft serial: 67614
- Aircraft time: 4,205 hours, 1,413 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: G7404124
- Part serial: 80993
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 4,205 hours, 1,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS VHF L INOP FOUND MAINTENANCE MESSAGE 23-22111 RTP-1 RADIO TUNING PANEL INTERNAL FAULT. TS PER FIM 23-12 TASK 821. REMOVED AND REPLACED #1 RADIO TUNING PANEL PER AMM 23-12-41 OPS CHECK GOOD. NO DEFECTS NOTED OK FOR SERVICE.
